# SDR IPXA2025072139249

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 25,167 hours, 15,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 7012956200
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR EMERGENCY OPERATING CYLINDER INADVERTENTLY DISCHARGED REPLACED DIAPHRAGM, SEALS, SHEAR PIN, AND SERVICED DOOR DAMPER CYLINDER - OPS CHECKS GOOD AT THIS TIME. SAFETY PIN REMOVED IAW MM 52-10-14/301
